# SDR SCNA20161120303

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD, FLOORBEAM CORRODED AT BS 500I BETWEEN STR. 25L TO 25R SEVERAL LOCATIONS. BLENDED CORROSION. REMOVED AND REPLACED THE FLOORBEAM ANGLE.
